# SDR TSAA0330154

- Difficulty date: June 25, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 320115
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 952 - HNL-ITO, NR 2 ENGINE COWL ENGINE ICE LIGHT REMAINS ON IN TRANSITION (BRIGHT BLUE).  RETURNED TO HNL FOR UNEVENTFUL LANDING.  REMOVED AND REPLACED THE NR 2 ENIGNE COWL VALVE.  OPS CHECKED GOOD IAW AMM 75-11-0.  AIRCRAFT RETURNED TO SERVICE.  (M)
